# SDR DALA2024031903478

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 60,878 hours, 31,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 5-6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 LIGHTNING STRIKE FOUND ON FASTENER (HI-LOK) BETWEEN FR 5 & 6 AT 3 O-CLOCK POSITION LH. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-11-11. (0251309)
